# SDR GLBA96204

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Engine: Pwa PW118
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eva System
- Condition: Leaking
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - RIGHT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED.  MAINTENANCE REPAIRED LEAK IN EVA SYSTEM.  OPS CHECKED GOOD.  (X)
